# SDR UALA2010020500464

- Difficulty date: February 4, 2010
- Submitted: February 15, 2010
- Operation: Air carrier
- Aircraft: N774UA
- Make and model: Boeing 777222
- Aircraft serial: 26936
- Aircraft time: 56,833 hours, 11,142 cycles
- Engine: Pwa PW4077
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 4100943C
- Condition: Failed
- Location: Lt Recirculation
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

STRONG ELECTRICAL SMOKE ODOR IN ALL CABINS.   SUSPECT GALLEYS OR RECIRC. TURNED ON ALL GALLEY POWER AND EQUIP.  INSPECTED OVERHEAD LIGHTING AND GALLEY FOR ANY FAILED EQUIPMENT.  FOUND LOWER LT RECIRC FAN CB TRIPPED ON P110 PANEL.  MAINT MSG21-24600 FAN MOTOR OVERHEATED.
